# SDR FDEA201710273084

- Difficulty date: October 27, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N869FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 40675
- Aircraft time: 8,117 hours, 1,409 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT ARM.  INSTALLED A NEW L1 DOOR ESCAPE SLIDE AND INSTALLATION CHECKED GOOD IAW AMM 25-66-01-4.
